# SDR SWAA2025012478648

- Difficulty date: December 17, 2024
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 57,230 hours, 34,436 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CARGO TRACK LOCATED BS 727C RBL 13.84 AT AFT CARGO COMPARTMENT 2024-766912<[01] REFER TO FAULT TTG8Q00XP6LV WHERE EA 25-153-00116 WAS ADDED AS A SUBTASK.;[02] REFER TO FAULT TTG8Q00XP6LV WHERE EA 25-153-00116 WAS ADDED AS A SUBTASK.
